Kasuistiken

Der Anaesthesist

, Volume 60, Issue 6, pp 541-545

Amitriptylinbedingter Herz-Kreislauf-Stillstand

Behandlung mit Lipidemulsion
  • V. HugeAffiliated withKlinik für Anaesthesiologie, Klinikum der Ludwig-Maximilians-Universität Email author 
  • , H. BaschneggerAffiliated withKlinik für Anaesthesiologie, Klinikum der Ludwig-Maximilians-Universität
  • , P. MoehnleAffiliated withKlinik für Anaesthesiologie, Klinikum der Ludwig-Maximilians-Universität
  • , A. PeraudAffiliated withKlinik für Neurochirurgie, Klinikum der Ludwig-Maximilians-Universität
  • , J. BriegelAffiliated withKlinik für Anaesthesiologie, Klinikum der Ludwig-Maximilians-Universität

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Zusammenfassung

Es wird die erfolgreiche Behandlung einer Amitriptylinvergiftung mithilfe der repetitiven i.v.-Gabe einer Fettemulsion berichtet. Die initial gemessenen Amitriptylinserumspiegel lagen weit in einem Bereich, der laut Literatur oftmals als tödlich beschrieben wird. Die Patientin überlebte ohne neurologische Folgeschäden.

Schlüsselwörter

Kardiovaskuläre Erkrankungen Antidepressiva, trizyklische Überdosis Lipidemulsionen, intravenöse Kardiopulmonale Reanimation

Amitriptyline-induced cardiac arrest

Treatment with fat emulsion

Abstract

A case of successful resuscitation of a patient with severe amitriptyline intoxication is reported. The measured amitriptyline serum levels far exceeded those assumed to be lethal according to the literature. Resuscitation was successful with the administration of intravenous fat emulsion and the patient recovered without any neurological sequelae.

Keywords

Cardiovascular diseases Antidepressive agents, tricyclic Overdose Fat emulsions, intravenous Cardiopulmonary resuscitation